# SDR CALA9701557

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te  Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT WING OUTBOARD MIDFLAP INBOARD MOST RIB AT AFT END IN LOWER RADIUS.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
